Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.
I am sorry to hear about the way you have been feeling.
In reading what you have written it sound like you the FLU that is superimposed on anxiety, meaning that you have some anxiety and now that you have the flu your anxiety symptoms are intensified.
You may also have a stomach flu which is causing the gastrointestinal symtoms.
Regardless, I you should seek medical attention for treatment of Flu related symptoms and I think you will feel better and less anxious.
Options for FLU treatment are hear:
Zoloft typically takes a couple of weeks before you have any significant relief from the anxiety and therefore is not helping at this moment.
Just to be on the safe side, to make sure you don't get to dehydrated, seek medical attention today if possible.
Thank you-! can I ask if you think if the zoloft or the flu shot is making me sicker right now? would zoloft give side effects at all right away?
thanks-I've been to th drs over and over again--not dehydrated....
Zoloft can cause some nausea but I do not think this is the primary issue- I think you have the FLU and the anxiety is secondary. FLU shots do not cause people to get the flu. That is a myth.
I wish you the very best.
I appreciate your Positive Rating so that I Receive Credit for my time.